| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(6).
Event or Problem Description
A physician reported that during the intraocular lens implant procedure (iol), tip of the plunger part was broken off.The issue was noticed when the iol went into the eye successfully and was left implanted.There was no impact to the patient.The procedure was completed.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.Photos provided show an activated preloaded company device.The plunger appears to be advanced outside the nozzle tip.Damage to the plunger cannot be deserved in the returned photos.We cannot confirm the reported event based on the returned photos and without the evaluation of the physical product.The reported complaint cannot be confirmed from the provided photos.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).